Per citar aquest document: http://ddd.uab.cat/record/144967
On the Galois correspondence theorem in separable Hopf Galois theory
Crespo, Teresa (Universitat de Barcelona. Departament d'Algebra i Geometria)
Rio, Anna (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada II)
Vela, Montserrat (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada II)

Data: 2016
Resum: In this paper we present a reformulation of the Galois correspondence theorem of Hopf Galois theory in terms of groups carrying farther the description of Greither and Pareigis. We prove that the class of Hopf Galois extensions for which the Galois correspondence is bijective is larger than the class of almost classically Galois extensions but not equal to the whole class. We show as well that the image of the Galois correspondence does not determine the Hopf Galois structure.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Matèria: Hopf algebra ; Hopf Galois theory ; Galois correspondence
Publicat a: Publicacions matemàtiques, Vol. 60 Núm. 1 (2016) , p. 221-234 (Survey) , ISSN 2014-4350

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/10.5565-PUBLMAT%2060116%2008
DOI: 10.5565/10.5565-PUBLMAT 60116 08


14 p, 316.3 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2015-12-23, darrera modificació el 2016-06-04



   Favorit i Compartir